Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hello. A Patient Has Come To Me For Acupuncture Treatment

Hello. A patient has come to me for acupuncture treatment for an irritating sound and numbness in her ear following use of Levaquin in 2008. Diagnosed as tinnitus at ER. Worsening over last month. Auditory side effects or not listed included in the list of side effects at this site. She says a friend has had a similar experience same side effects from the same truck. Any comments would be appreciated. Thank you Jim Martin L AC
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hello. A Patient Has Come To Me For Acupuncture Treatment